Skip navigation

Items where Greenwich Author is "Saunders, Neil"

Items where Greenwich Author is "Saunders, Neil"

Up a level
Export as [feed] RSS
Group by: Item Type | Date | Funders | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 6.

Article

Saunders, Neil and Topley, Lewis (2023) Parabolic induction for springer fibres. Proceedings of the American Mathematical Society. ISSN 0002-9939 (Print), 1088-6826 (Online) (doi:https://doi.org/10.1090/proc/16361)

Saunders, Neil and Wilbert, Arik (2022) Exotic springer fibers for orbits corresponding to one-row bipartitions. Transformation Groups, 27. pp. 1111-1147. ISSN 1083-4362 (Print), 1531-586X (Online) (doi:https://doi.org/10.1007/s00031-020-09613-0)

Nandakumar, Vinoth, Rosso, Daniele and Saunders, Neil (2021) Irreducible components of exotic Springer fibres II: The Exotic Robinson-Schensted algorithm. Pacific Journal of Mathematics, 310 (2). pp. 447-485. ISSN 0030-8730 (Print), 1945-5844 (Online) (doi:https://doi.org/10.2140/pjm.2021.310.447)

Nandakumar, Vinoth, Rosso, Daniele and Saunders, Neil (2018) Irreducible components of exotic Springer fibres. Journal of the London Mathematical Society, 98 (3). pp. 609-637. ISSN 0024-6107 (Print), 1469-7750 (Online) (doi:https://doi.org/10.1112/jlms.12152)

Britnell, John R., Saunders, Neil and Skyner, Tony (2016) On exceptional groups of order p⁵. Journal of Pure and Applied Algebra, 221 (11). pp. 2647-2665. ISSN 0022-4049 (doi:https://doi.org/10.1016/j.jpaa.2016.12.009)

Easdown, David and Saunders, Neil (2016) The minimal faithful permutation degree for a direct product obeying an inequality condition. Communications in Algebra, 44 (8). pp. 3518-3537. ISSN 0092-7872 (Print), 1532-4125 (Online) (doi:https://doi.org/10.1080/00927872.2015.1085548)

This list was generated on Wed Apr 24 22:38:16 2024 UTC.